×

Found 19,154 Documents (Results 1–100)

100
MathJax

Partial decomposition of a domain containing thin tubes for solving the diffusion equation. (English. Russian original) Zbl 07566764

J. Math. Sci., New York 264, No. 5, 514-524 (2022); translation from Probl. Mat. Anal. 116, 25-33 (2022).
MSC:  35Bxx 35Qxx 35Jxx
PDF BibTeX XML Cite
Full Text: DOI

On periodic solutions of quasilinear parabolic equations with boundary conditions of Bitsadze-Samarskii type. (English. Russian original) Zbl 07557355

Dokl. Math. 105, No. 2, 123-126 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 83-86 (2022).
MSC:  35Jxx 35Rxx 35Bxx
PDF BibTeX XML Cite
Full Text: DOI

Boundary problems for parabolic equations with degenerate boundary condition of the third kind. (English. Russian original) Zbl 07557351

Dokl. Math. 105, No. 2, 106-108 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 64-66 (2022).
MSC:  35-XX 00Axx 35Jxx
PDF BibTeX XML Cite
Full Text: DOI

\(C^*\)-algebras of transmission problems and elliptic boundary value problems with shift operators. (English. Russian original) Zbl 07550584

Math. Notes 111, No. 5, 701-721 (2022); translation from Mat. Zametki 111, No. 5, 692-716 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software